We discuss some perturbation results concerning certain pairs of sequences of vectors in a Hilbert space H and producing new sequences, which share, with the original ones, reconstruction formulas on a dense subspace of H or on the whole space. We also propose some preliminary results on the same issue, but in a distributional settings.

Bagarello F., Corso R. (2023). Some perturbation results for quasi-bases and other sequences of vectors. JOURNAL OF MATHEMATICAL PHYSICS, 64(4), 1-14 [10.1063/5.0131314].

Some perturbation results for quasi-bases and other sequences of vectors

Bagarello F.
;
Corso R.
2023-01-01

Abstract

We discuss some perturbation results concerning certain pairs of sequences of vectors in a Hilbert space H and producing new sequences, which share, with the original ones, reconstruction formulas on a dense subspace of H or on the whole space. We also propose some preliminary results on the same issue, but in a distributional settings.
2023
Settore MAT/05 - Analisi Matematica
Settore MAT/07 - Fisica Matematica
Bagarello F., Corso R. (2023). Some perturbation results for quasi-bases and other sequences of vectors. JOURNAL OF MATHEMATICAL PHYSICS, 64(4), 1-14 [10.1063/5.0131314].
File in questo prodotto:
File Dimensione Formato  
Some perturbation results for quasi-bases and other sequences of vectors.pdf

Open Access dal 05/04/2024

Tipologia: Versione Editoriale
Dimensione 4.44 MB
Formato Adobe PDF
4.44 MB Adobe PDF Visualizza/Apri
2303.10060.pdf

accesso aperto

Tipologia: Pre-print
Dimensione 580.42 kB
Formato Adobe PDF
580.42 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/588492
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact